# SDR USAA920080602

- Difficulty date: March 2, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 34,447 hours, 14,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5361018300200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CRACKED CABIN SUPPORT ANGLE, BS 605 / FR 12, -Y940.  REPLACED CABIN SUPPORT ANGLE, BS 605 / FR 12, -Y254 TO -Y1292 IAW A319 SRM 51-72-11.
